# SDR QMLA2024050120046

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N959MA
- Make and model: Pilats PC1247
- Aircraft serial: 684
- Aircraft time: 8,206 hours, 8,394 cycles
- Engine: Pwa PT6A67
- Engine time: 13,251 hours, 15,619 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9688481108
- Part serial: B6438
- Condition: Faulted
- Location: Fuel System
- Part time: 1,222 hours, 1,334 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WE WERE AT FLIGHT LEVEL 210 IN NORMAL CRUISE. WE HAD BEEN AIRBORNE FOR 2+ HOURS. THE MASTER CAUTION ILLUMINATED SPORADICALLY SEVERAL TIMES BEFORE I COULD SEE IT WAS FOR A FUEL PRESSURE LOW LIGHT. THE CAUTION LIGHT ON THE CAWS PANEL EXTINGUISHED BUT I WENT THRU THE LOW PRESSURE PROCEDURE FROM THE QRH. WHILE RUNNING THE PROCEDURE THE SAME EVENT HAPPENED A SECOND TIME. I DECIDED TO PERFORM A PRECAUTIONARY LANDING AT KITR AS IT WAS THE CLOSEST ACCEPTABLE AIRPORT. THIS IS IN LINE WITH THE QRH PROCEDURE.
